# SDR GAIA02145ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE VENTRAL STAIR CUTOUT, FORWARD RIGHT SIDE HAD A CRACK IN THE RADIUS.  REPAIR WAS ACCOMPLISHED IAW BOEING 727 SRM 53-30-3, FIGURE 13.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
